MAUDE Adverse Event Report: SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE

SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE
Model Number ARISTOTLE 18
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 07 mar 2023, scientia vascular was notified that on (b)(6) 2023, an aristotle 18 - 200cm support (a18-200-003) broke during an ischemic stroke case.The event was described as follows: "hypotube stuck and dislodged in the patient during ischemic stroke intervention.2nd pass with complete system wire stuck and could not be removed." the sample was not available for return to scientia vascular for evaluation.
 
Additional Manufacturer Narrative
Due to no lot number being provided for this complaint and no sample returned, no manufacturing evaluation or inspection of the unit was performed.Because the sample was not returned, it is impossible to determine what led the guidewire to break, but according to the information provided by the healthcare professional on this event, it appears the guidewire got stuck in the clot in the m3 vessel location, and after several attempts to remove the guidewire, the guidewire broke.During the meeting with the physician, he confirmed that post procedure scans did not show further complications related to the guidewire breakage and/or being lodged in the patient.Therefore, no patient injury was reported for this complaint.

Brand Name
ARISTOTLE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
raquel johnson
2460 south 3270 west
west valley city
MDR Report Key16659736
Report Number3009546466-2023-00002
Device Sequence Number20625977
Product Code MOF
UDI-Device Identifier00818075010110
UDI-Public00818075010110
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183608
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARISTOTLE 18
Device Catalogue NumberA18-200-003
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZOOM 35; ZOOM 71; ZOOM 88
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown